# SDR 20001120SH064

- Difficulty date: October 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 1013810125
- Part serial: 0772
- Condition: Inoperative
- Location: Brake Deice Valv
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR BRAKE DEICE LIGHT WOULD NOT COME ON WHEN ACTIVATED.  (X)
